# SDR MASA2019122432202

- Difficulty date: December 23, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 35,776 hours, 29,464 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Damper
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO RUDDER INDICATION FLUTTERS IN FLT.   REPLACED YAW DAMPER NR 2.
